Andrés Rojas

Institut für Mathematik
Humboldt-Universität zu Berlin
Rudower Chaussee 25
10099 Berlin
Office 1.415

E-mail: rojasand (add

I am a postdoc at Humboldt-Universität zu Berlin, funded by the ERC grant SYZYGY, working in the group of Gavril Farkas.

Previously, I spent a year as a postdoc at Universität Bonn, and I obtained my PhD in November 2021 from Universitat de Barcelona under the supervision of Martí Lahoz and Juan Carlos Naranjo.

My field of research is Algebraic Geometry, with a special interest on abelian varieties, algebraic curves, K3 surfaces and Bridgeland stability.

Publications and preprints

(with F. Moretti) On the degree of irrationality of low genus K3 surfaces

(with M. Lahoz and J.C. Naranjo) Geometry of Prym semicanonical pencils and an application to cubic threefolds
Math. Nachr. 296 (2023), 2918–2941. Preprint, Journal.

(with C. Maestro) The divisors of Prym semicanonical pencils
Int. Math. Res. Not. IMRN 2023, no. 09 (2023), 7333–7354. Preprint, Journal.

(with M. Lahoz) Chern degree functions
Commun. Contemp. Math. 25 (2023). Preprint, Journal.

The basepoint-freeness threshold of a very general abelian surface
Selecta Math. (N.S.) 28, 34 (2022). Preprint, Journal.

Waring's theorem revisited
Rocky Mountain J. Math. 49 (2019), 979 - 1003. Journal.